Skip to content
My WebMD Sign In, Sign Up
2 months delayed(twice spotting)
avatar
An_248966 posted:
I used pills for about six months.the last time that i used was march..i was having sex with my partner with no protection..but my period was ok on those months till september..I had sex right after my period last August 08,2012..then the next month sep.,my period went normal..last month(oct) I was delayed,in the mid of oct I noticed that I've had a brown discharge for two days and it stopped..then last 0ct.31 I had again discharge but its not brown,it's red.. I had sex again last nov.1-4,after sex there was a bit blood came out..I found this abnormal, I never experienced this before..hope you can help me..thanks
Reply
 
avatar
McCurdygirl84 responded:
I would suggest taking a test. Whether that comes out negative or positive definitely make an appointment with your OBGYN for anything abnormal. Sometimes irregular periods is normal after stopping the pill, but there is still a chance of being pregnant. Good luck and God blessings!
 
avatar
Baby0603 replied to McCurdygirl84's response:
I did test and it came out negative.. I think I really need to go to my obgyn soon..thanks for ur advice.. god bless..


Spotlight: Member Stories

My husband and I have been TTC for about 1 year now. I worry because it took my sister 7 years to get pregnant, and her baby boy was born prematurely ...More

Helpful Tips

44
It's been 20 years sence I had my last child .and I had a tube . and I forgot how it feel to bee pregnant. I feel that I am but don't know More
Was this Helpful?
5 of 10 found this helpful